# SDR AALA202111228757

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 24,144 hours, 4,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND BOTH AFT GALLEY FLASHLIGHTS INOPERATIVE. REMOVED AND REPLACED BOTH AFT GALLEY FLASHLIGHTS (AALA202111221031) PER JOB CARD 26L00005005.
